MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 9X9

Medline Industries, LP MEDLINE; OPTIFOAM GENTLE EX, SACRUM, 9X9
Catalog Number MSCEX99EP
Medical Device Problem Codes Patient Device Interaction Problem (4001); Adhesive Too Strong (4071)
Health Effect - Clinical Codes Peeling (1999); Skin Inflammation/ Irritation (4545)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 9x9 sacral and heel dressing are too sticky and causing patients skin to peel off when removing.
 
Additional Manufacturer Narrative
The customer reported issue "too sticky" and "causing patients skin to peel off" with optifoam gentle ex, sacrum, 9x9; according to the facility, "when the dressing is removed on day 3 the dressings are extra sticky and removing patients¿ skin," the dressing was applied on "very fragile skin," and the skin was described as "red and inflamed." the received sample was evaluated, there was nothing abnormal observed with the sample¿s adhesion, and the supplier tested adhesion and determined the peel adhesion of the return sample was within the product specification.The reported issue could not be confirmed with the received sample and additional answers given by the sales rep.No root cause was identified; no medical intervention, serious injury, or follow-up care has been reported, no adverse trending was identified, and the complaint was closed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 9X9
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50853704
Report Number1417592-2026-47376
Device Sequence Number13250253
Product Code NAD
UDI-Device Identifier30888277652662
UDI-Public30888277652662
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCEX99EP
Device Lot NumberRX17723
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown